In this paper, we first introduce some function spaces, with certain locally convex topologies, closely related to the space of real-valued continuous functions on $X$, where $X$ is a $C$-distinguished topological space. Then, we show that their dual spaces can be identified in a natural way with certain spaces of Radon measures.
Maghsoudi, S. & Rejali, A. (2015). On the dual of certain locally convex function spaces. Bulletin of the Iranian Mathematical Society, 41(4), 1003–1017.
MLA
Maghsoudi, S., & Rejali, A. "On the dual of certain locally convex function spaces", Bulletin of the Iranian Mathematical Society, 41, 4, 2015, 1003–1017.
HARVARD
Maghsoudi, S., & Rejali, A. (2015). 'On the dual of certain locally convex function spaces', Bulletin of the Iranian Mathematical Society, 41(4), pp. 1003–1017.
CHICAGO
Maghsoudi, S. & Rejali, A., "On the dual of certain locally convex function spaces." Bulletin of the Iranian Mathematical Society, 41 4 (2015): 1003–1017,
VANCOUVER
Maghsoudi S., Rejali A. On the dual of certain locally convex function spaces. BIMS. 2015;41(4):1003–1017.